# SDR FDEA202202240642

- Difficulty date: February 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Channel
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

UNDOCUMENTED SPLICE REPAIR WERE FOUND ON Z-CHANNEL OF FWD CARGO FLOOR   STRUCTURE LOCATED STA 560-580 RBL 29 PERFORMED DVI PER SRM 51-10-08 AND EVALUATED I.A.W SRM 51-70-12 AND NO DAMAGE OR   DEVIATIONS NOTED       THIS IS A MAJOR REPAIR
